# SDR DL72S011793

- Difficulty date: November 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 67,486 hours, 51,209 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Condition: Leaking
- Location: #3 Krueger Flap
- Component: Actuator, 10605582
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOST A SYSTEM HYDRAULICS ON CLIMBOUT FROM ABQ. LOST PRESSUREAND QUANTITY BOTH TO ZERO.                                  _REPLD NBR 3 L/E FLAP ACTUATOR
